Otal, Javier; Peña, Juan Manuel
Groups with minimal conditions related to finiteness properties on conjugacy classes
Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989) , p. 79-84
Zbl 0684.20026 | MR 1020187
URL stable : http://www.numdam.org/item?id=RSMUP_1989__81__79_0

Bibliographie

[1] J. Alcazar - J. OTAL, Sylow subgroups of groups with Cernikov conjugacy classes, J. Algebra, 110 (1987), pp. 507-513. MR 910399 | Zbl 0624.20026

[2] V.V. Belyaev, Groups of Miller-Moreno type, Siberian Math. J., 19 (1978), pp. 350-360. MR 577067 | Zbl 0409.20027

[3] V.V. Belyaev - N.F. Sesekin, Infinite groups of Miller-Moreno type, Acta Math. Acad. Hungar., 26 (1975), pp. 369-376. MR 404457 | Zbl 0335.20013

[4] B. Bruno - R. E. PHILLIPS, Minimal non FC-groups, Abstracts Amer. Math. Soc., 2 (1980), p. 565.

[5] B. Bruno - R. E. PHILLIPS, On minimal conditions related to Miller-Moreno type groups, Rend. Sem. Mat. Univ. Padova, 69 (1983), pp. 153-168. Numdam | MR 716991 | Zbl 0522.20022

[6] O.H. Kegel - B. A. F. WEHRFRUTZ, Locally finite groups, North Holland, Amsterdam (1973). Zbl 0259.20001

[7] A. Yu. OL'SANSKII, Infinite groups with cyclic subgroups, Soviet Math. Dokl., 20 (1979), pp. 343-346. Zbl 0431.20025

[8] J. Otal - J. M. PEÑA, Minimal non CC-groups, Comm. Algebra, 16 (1988), pp. 1231-1242. MR 939041 | Zbl 0644.20025

[9] J. Otal - J. M. PEÑA, Groups in which every proper subgroup is Cernikov-by-nilpotent or nilpotent-by-Cernikov, Arch. Math., 51 (1988), pp. 193-197. MR 960393 | Zbl 0632.20018

[10] D.J.S. Robinson, Finiteness conditions and generalized soluble groups, Springer-Verlag, Berlin (1972). Zbl 0243.20032

[11] M.J. Tomkinson, FC-groups, Pitman, London (1984). MR 742777 | Zbl 0547.20031